Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    0
  • views
    1540

Day 3

Nbee

531 views

First off, a little background on my acne. I've been struggling with it since the age of 11 and have gone through hundreds and hundreds of products, desperate to find my acne cure.

I'm now 16 years old and have acne scars spread out over my entire face. My forehead, my cheeks, between my eyebrows, my chin, everywhere. my acne is mostly formulated of whiteheads, although i do occasionally experience a flare of cystic acne whenever my skin is in the mood to make me feel miserable.

It has been a horrendous five years for my skin, and has bought down my self confidence levels significantly, so recently, I decided to go back to the doctors to give it another shot, and this time I'm determined to see it through. I was prescribed epiduo, which is 0.1% adapalene and 2.5% Benzoyl Peroxide. I think it's worth mentioning that I have been on differin, which is adapalene, and lymecycline tablets (which are also known as tetracycline I believe). Both medications did make an impact on my skin, but i didn't want to have to rely on oral medication and differin only did the job halfway.

And now, onto epiduo. It's my third day on it and what I've been doing is washing my face with a fragance free simple soap bar, a bit strange i know, but i had to stop using my garnier face wash as it was far too strong in combination with the retinoid. i then wait ten minutes before taking a pea sized amount of epiduo and spreading a thin layer over my entire face. After another 30 minutes, i apply cetaphil moisturiser for dry skin and wash it all off the next morning.

I know i have only been on this for three days, but already i want to give up. i was in the shower today and literally, the water made my skin burn. My cheek area closest to either side of my nose was peeling for the first 2 days, but today it is bright red and burning like the spawn of satan is sitting on it. Now, for me to go red is truly crazy as i am of Indian heritage with fairly dark skin, so this whole experience is mad. i slathered vaseline all over my cheeks as it seems to be the only thing that doesn't burn when i apply it and i'm just praying that it stops stinging so bad. the peeling, although it looks terrible and flaky, doesn't bother me half as much as the burning because the physical pain is ridiculously extreme for an acne treatment.

But, it is only my third day, so i will ignore the flames of hell erupting on my face and push on. Hopefully it will get better.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×